the nuvaring-who has had these side effects

Megan - posted on 09/15/2009 ( 5 moms have responded )

47

17

0

I have been using the nuva ring for a week now and have been having panic attacks and hair loss. Has anyone else experienced this? Should I be worried?

5 Comments

View replies by

Megan - posted on 09/15/2009

47

17

0

I forgot to mention I have endometriosis so I have to have to type of hormone treatment to control the growths.

Mimi - posted on 09/15/2009

77

26

8

ask for a birth control that only has progestin, not estrogen. estrogen is what is believed to be the cause of blood clots and other side effects that are associated with birth control. good luck!

Julia Kat - posted on 09/15/2009

38

27

2

I had a friend who had problems with nearly every type of birth control she used. Depression, panic attacks, anxiety and mood swings. After talking to a new doctor she found out it was the hormones used in the birth control and they switched her to a new type of birth control without any hormones in it. You might ask your doctor about it. :) Good luck. By the way, hair loss is entirely normal after having a baby and it might not have anything to do with the birth control.

Leigh - posted on 09/15/2009

1

19

1

I would definatly call your DR. or nurse, panic attacks come from many different this, not sure on the hair loss :( Ur dr. usually can let you know rightover the phone if there is a problem to worry about.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms